MathSciNet Relay Station
MathSciNet bibliographic data
MR86556 (19,203d) 76.0X
Finn, R.; Gilbarg, D. Asymptotic behavior and uniquenes of plane subsonic flows. Comm. Pure Appl. Math. 10 (1957), 23–63.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement